RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 1(361), Pages 159–160 (Mi umn1392)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Fourier algebras of certain connected groups are not projective

O. Yu. Aristov

Obninsk State Technical University for Nuclear Power Engineering

DOI: https://doi.org/10.4213/rm1392

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:1, 154–156

Bibliographic databases:

MSC: 43A22, 46M10, 22D15
Presented: А. Г. Костюченко
Accepted: 11.11.2004

Citation: O. Yu. Aristov, “Fourier algebras of certain connected groups are not projective”, Uspekhi Mat. Nauk, 60:1(361) (2005), 159–160; Russian Math. Surveys, 60:1 (2005), 154–156

Citation in format AMSBIB
\Bibitem{Ari05}
\by O.~Yu.~Aristov
\paper Fourier algebras of certain connected groups are not projective
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 1(361)
\pages 159--160
\mathnet{http://mi.mathnet.ru/umn1392}
\crossref{https://doi.org/10.4213/rm1392}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2145663}
\zmath{https://zbmath.org/?q=an:1079.43005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..154A}
\elib{http://elibrary.ru/item.asp?id=25787154}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 1
\pages 154--156
\crossref{https://doi.org/10.1070/RM2005v060n01ABEH000811}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000229893400005}
\elib{http://elibrary.ru/item.asp?id=14016408}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20444462286}


Linking options:
  • http://mi.mathnet.ru/eng/umn1392
  • https://doi.org/10.4213/rm1392
  • http://mi.mathnet.ru/eng/umn/v60/i1/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Forrest B.E., Lee H.H., Samei E., “Projectivity of modules over Fourier algebras”, Proc London Math Soc, 102:4 (2011), 697–730  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:255
    Full text:131
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020